Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir 1 am 23 I have been addicted to masturbation for last 7 years now I am getting little bit back pain I am loosing strength in my penis and ejection little bit mental disorder can you please help me and give tips I am still 23 I am afraid of unable to handle sex in future can please give me steps or tips to restore my fucking capacity.

1 Doctor Answered
Yeah of course you will get your old stamina. It is an physical disorder. It is erectile dyusfunction. Dear sir please do not worry. Please do not use any medicine without Dr. Advice .we have multi speciality doctors .we have so much qualitative doctors. And we have our own Ayurveda medicine self formulates every disease vise .so do not worry please call on Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.